Today, we’ll discuss steroid use and its correlation with yeast infections. We’ve noticed numerous individuals over the years using different kinds of steroid preparations. These preparations might be inhaled for conditions like asthma, applied topically for skin conditions like dermatitis, or consumed in pill form for autoimmune diseases, among others. The outcomes for people on steroids, especially in the long term, have been concerning.
There are countless instances of individuals using these preparations – be it creams, ointments, or pills – sometimes for extended periods. Many of them eventually seek advice on addressing chronic illnesses that seem to develop over prolonged use. For example, there was a case of an individual who used a powerful steroid cream for about 30 years, which seemingly led to severe urinary issues. This person exhibited suppressed adrenal gland function, impacted cortisol production, and even signs of Cushing’s disease, which is an excess of steroids in the body.
|Steroid Forms||Potential Effects|
|Inhaled (e.g., Asthma)||Cardiovascular, musculoskeletal, immune systems|
|Topical (e.g., Dermatitis)||Adrenal gland suppression, altered cortisol production|
|Pills (e.g., Autoimmune Diseases)||Possible signs of Cushing’s disease, among others|
If you’ve been using a topical steroid for conditions like psoriasis or dermatitis, consuming prednisone tablets, or inhaling steroids for asthma, it’s essential to be aware of the potential long-term effects. These effects could be detrimental to your cardiovascular, musculoskeletal, and immune systems. It is unwise to rely on externally sourced hormones that your body naturally produces. Over-reliance can lead to serious complications, akin to constantly borrowing money until you can’t repay the debt. In our experience, two of the most concerning drugs we’ve seen individuals use over time are antibiotics and steroids.
If this resonates with you, please take a moment to reconsider your choices. Consult a healthcare professional about your concerns regarding steroid use. Guidance from a professional can help you understand the potential risks and guide you on discontinuing the use if deemed necessary.
Disclaimer: While the information provided here is based on our experience and research, it’s essential to consult with a healthcare professional about your specific health concerns and conditions.